MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ACTIS COLLARED HIGH SIZE 6; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US ACTIS COLLARED HIGH SIZE 6; HIP FEMORAL STEM
Catalog Number 101012060
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had fallen causing a proximal femur fracture which caused the stem to subside and dislocate.The stem was removed and replaced with a zimmer revision stem and the doctor placed a +4 10 liner to help with stability.Doi: (b)(6) 2024.Dor: (b)(6) 2024.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional event information states that there was no surgical delay.

Brand Name
ACTIS COLLARED HIGH SIZE 6
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20664947
Report Number1818910-2024-23494
Device Sequence Number15513361
Product Code MEH
UDI-Device Identifier10603295380580
UDI-Public(01)10603295380580(17)340630(10)4540314
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K202472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101012060
Device Lot Number4540314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer11/20/2024
11/20/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date11/21/2024
11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX54OD.; DELTA CER HEAD 12/14 36MM +5.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale